It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 18 of 18 for statins and indigestion. (0.005 seconds)


... Oh yeah that stuff can cause "major" digestive problems . When I was taking it many foods would go right thru me and I had better be near a bathroom about 30 minutes after eating . ... (4 replies)
... or something like that. I would take two Tums and that would take care of it. ... (4 replies)
Statins
Jul 9, 2010
... I had really bad indigestion and acid reflux while on the statins so it could be that and not the plavix.. ... (6 replies)

... U sound like me. After the 3rd month I had lousy stomach pains, no appetite, and was losing weight. I thought it was a stomach cold or something, but it kept getting worse. Finally called the dr. and he saw I had lost over 14 lbs. ... (4 replies)
... Imacarbuff, you bet statins can cause stomach trouble. I got such pains felt like an ulcer or worse. I read on the lit. from the drug store and sure enough it said if you get stomach pains stop taking the statin. ... (4 replies)
... effects, they may do you some good. Everyone is different and our systems change in many ways as we age. What we can tolerate at age 30 may not work for us when we hit 40 and so on. ... (10 replies)
... Imacarbuff, I had GERD problems shortly after I started taking Lipitor three months ago. One night I actually aspirated during my sleep and I woke up thinking I was having a heart attack. It was a very nasty experience. I stopped taking the lipitor when I developed pelvic pain on top of the GERD. ... (4 replies)
... There was so many things that I had happen, felt, suffered with while on the stuff that I have forgotten a lot of it... Just like this... and just today I remembered the squeezing around my chest I use to have that would get so bad I would think I was having a heart attack... BURP... it goes away... ... (3 replies)
... The statins are not nice drugs, they change the way the liver works and it is not surprising they have many side effects. ... (22 replies)
... Oh and the best way to raise HDL is daily BOOZE. ... (23 replies)
... from being reabsorbed. THis bile shortage keeps the liver making more and consequently results in cholesterol being removed from the bloodstream. ... (8 replies)
... I had memory blackouts from lipitor and at that time know one ever heard of that! Off Lippy for over 2 years and I think some of the pains I have are still from this junk. ... (28 replies)
... my primary physician and eventually, a heart specialist about my options. Both recommended I go on a statin. ... (3 replies)
... While on statins I had a long list of problems, indigestion, acid reflux and gas was some of them. I was cutting out more and more foods thinking I just couldn't eat them anymore. ... (3 replies)
HIGH Triglycerides
Apr 23, 2006
... THe DANGEROUS side effects are rhabdomyolysis and its kidney destruction. ... (10 replies)
... My husband had similar to yours. He was 56 yrs old and had what he thought was indigestion for three days, he then started getting pain in his arm and jaw. I called the Dr out and she said he was about to have a heart attack. ... (4 replies)
... I have IBS and I took Lipitor for 5 to 6 years and it will mess with your stomach. ... (4 replies)
... My LDL was 160. The Dr. had me try Zocor. On the 3rd dose, I had nausea hit 3 hours after taking it, then lots of acid indigestion and gas. I have had periods of inner ear muscle spasms known as myoclonus. ... (61 replies)




Pages: 1

All times are GMT -7. The time now is 02:54 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!